Acute cerebellar toxicity after high-dose cytarabine associated with CNS accumulation of its metabolite, uracil arabinoside

J. A. Lopez, R. P. Agarural

Research output: Contribution to journalArticle

28 Citations (Scopus)
Original languageEnglish
Pages (from-to)1309-1310
Number of pages2
JournalCancer Treatment Reports
Volume68
Issue number10
StatePublished - Jan 1 1984
Externally publishedYes

Fingerprint

Arabinofuranosyluracil
Cerebellar Diseases
Small Cell Carcinoma
Uridine
Cytarabine
Lung Neoplasms

ASJC Scopus subject areas

  • Cancer Research
  • Oncology

Cite this

Acute cerebellar toxicity after high-dose cytarabine associated with CNS accumulation of its metabolite, uracil arabinoside. / Lopez, J. A.; Agarural, R. P.

In: Cancer Treatment Reports, Vol. 68, No. 10, 01.01.1984, p. 1309-1310.

Research output: Contribution to journalArticle

@article{d1bdb41d1f634f34a9781e5cd7c10415,
title = "Acute cerebellar toxicity after high-dose cytarabine associated with CNS accumulation of its metabolite, uracil arabinoside",
author = "Lopez, {J. A.} and Agarural, {R. P.}",
year = "1984",
month = "1",
day = "1",
language = "English",
volume = "68",
pages = "1309--1310",
journal = "Journal of the National Cancer Institute",
issn = "0027-8874",
publisher = "Oxford University Press",
number = "10",

}

TY - JOUR

T1 - Acute cerebellar toxicity after high-dose cytarabine associated with CNS accumulation of its metabolite, uracil arabinoside

AU - Lopez, J. A.

AU - Agarural, R. P.

PY - 1984/1/1

Y1 - 1984/1/1

UR - http://www.scopus.com/inward/record.url?scp=0021173460&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021173460&partnerID=8YFLogxK

M3 - Article

C2 - 6098367

AN - SCOPUS:0021173460

VL - 68

SP - 1309

EP - 1310

JO - Journal of the National Cancer Institute

JF - Journal of the National Cancer Institute

SN - 0027-8874

IS - 10

ER -